Identités du type Baxter-Spitzer pour une classe de promenades aléatoires semi-markoviennes
Annales de l'institut Henri Poincaré. Section B. Calcul des probabilités et statistiques, Volume 18 (1982) no. 4, pp. 319-333.
@article{AIHPB_1982__18_4_319_0,
     author = {Reinhard, J. M.},
     title = {Identit\'es du type {Baxter-Spitzer} pour une classe de promenades al\'eatoires semi-markoviennes},
     journal = {Annales de l'institut Henri Poincar\'e. Section B. Calcul des probabilit\'es et statistiques},
     pages = {319--333},
     publisher = {Gauthier-Villars},
     volume = {18},
     number = {4},
     year = {1982},
     zbl = {0513.60092},
     mrnumber = {683335},
     language = {fr},
     url = {http://www.numdam.org/item/AIHPB_1982__18_4_319_0/}
}
TY  - JOUR
AU  - Reinhard, J. M.
TI  - Identités du type Baxter-Spitzer pour une classe de promenades aléatoires semi-markoviennes
JO  - Annales de l'institut Henri Poincaré. Section B. Calcul des probabilités et statistiques
PY  - 1982
DA  - 1982///
SP  - 319
EP  - 333
VL  - 18
IS  - 4
PB  - Gauthier-Villars
UR  - http://www.numdam.org/item/AIHPB_1982__18_4_319_0/
UR  - https://zbmath.org/?q=an%3A0513.60092
UR  - https://www.ams.org/mathscinet-getitem?mr=683335
LA  - fr
ID  - AIHPB_1982__18_4_319_0
ER  - 
%0 Journal Article
%A Reinhard, J. M.
%T Identités du type Baxter-Spitzer pour une classe de promenades aléatoires semi-markoviennes
%J Annales de l'institut Henri Poincaré. Section B. Calcul des probabilités et statistiques
%D 1982
%P 319-333
%V 18
%N 4
%I Gauthier-Villars
%G fr
%F AIHPB_1982__18_4_319_0
Reinhard, J. M. Identités du type Baxter-Spitzer pour une classe de promenades aléatoires semi-markoviennes. Annales de l'institut Henri Poincaré. Section B. Calcul des probabilités et statistiques, Volume 18 (1982) no. 4, pp. 319-333. http://www.numdam.org/item/AIHPB_1982__18_4_319_0/

[1] C.K. Cheong et J.L. Teugels, On a semi-Markov generalization of the Random Walk. Stoch. Proc. and their Appl., t. 1, 1973, p. 53-66. | MR | Zbl

[2] W. Feller, An introduction to Probability Theory and its Applications, t. 2, 1971, Wiley, New York. | MR | Zbl

[3] J. Janssen, Les Processus (J-X). Cahiers du C. E. R. O., t. 11, 1969, p. 181-214. | MR | Zbl

J. Janssen, Sur une généralisation du concept de promenade aléatoire sur la droite réelle. Ann. Inst. H. Poincaré, t. A6, 1970, p. 249-269. | Numdam | MR | Zbl

J. Janssen, Some duality results in semi-Markov chain theory. Rev. Roum. Math. Pures et Appl., t. 21, 1976, p. 429-441. | MR | Zbl

[4] J. Janssen et J.M. Reinhard, Duality results for a class of multivariate semi-Markov processes (à paraître dans J. Appl. Prob., mars 1982). | Zbl

[5] H.D. Miller, A matrix factorization problem in the theory of random variables defined on a semi-Markov chain, Proc. Camb. Philos. Soc., t. 58, 1962, p. 286-298. | Zbl

[6] M. Newbould, A classification of a random walk defined on a finite Markov chain. Z. Wahrscheinlichkeitstheorie verw. Geb., t. 26, 1973, p. 95-104. | MR | Zbl

[7] R. Pyke, Markov renewal processes: definitions and preliminary properties. Ann. Math. Stat., t. 32, 1961, p. 1231-1242; | MR | Zbl

R. Pyke, Markov renewal processes with finitely many states. Ann. Math. Stat., t. 32, 1961, p. 1243-1259. | MR | Zbl

[8] L.D. Stone, On the distribution of the maximum of a semi-Markov process. Ann. Math. Stat., . t. 39, 1968, p. 947-956. | MR | Zbl